# SDR COMA9960173

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018ABC
- Condition: Malfunctioned
- Location: Lt Te Flaps
- Part time: 6,645 hours
- Component: 855D1009
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED THE LEFT HAND BPSU AND THE FECU.
